# SDR NACA2022082200002

- Difficulty date: August 22, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737
- Aircraft serial: 25842
- Aircraft time: 60,832 hours, 41,307 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Part number: 7638101
- Part serial: 90115085
- Condition: Intermittent
- Part time: 42 hours, 33 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, D

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED AND CABIN ALT EXCEEDED 10000 FT. REPLACED CABIN PRESSURE MAIN OUTFLOW VALVE REF BOEING 737-400 AMM 21-31-11. FINAL FIX: REPLACED CABIN PRESSURE CONTROLLER REF B737-400 AMM 21-31-21
